# SDR AWXA200200832

- Difficulty date: August 25, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 48,045 hours, 27,829 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583469
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK A 1 1/4" CRACK WAS FOUND ON LOWER FRAME TO FRAME STRAP BS 312 - 328, LBL 11. MAINTENANCE REMOVED PREVIOUSLY INSTALLED REPAIR, FABRICATED A REPAIR PLATE, AND INSTALLED REPAIR IAW B737-300 SRM 53-10-51, PG. 213-219, FIG. 204.
